MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s1092852900014474

Медицинская библиотека · CNS spectrums · 2006

Angioedema and maculopapular eruptions associated with carbamazepine administration.

Elias Alby, Madhusoodanan Subramoniam, Pudukkadan David, Antony James T

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Cutaneous rashes and eruptions can be caused by many medications, including carbamazepine. The presentation can be varied depending on severity. Cutaneous eruptions occur in 3% of individuals administered carbamazepine. Angioedema, a rare side effect of carbamazepine, involves vascular leakage in dermis and subcutis mediated by immunoglobulin E and/or bradykinins. Angioedema is more common in females and in the third decade of life. We report the case of a 27-year-old Indian woman who developed maculopapular rash and angioedema secondary to carbamazepine administration. The patient responded successfully to withdrawal of the drug and treatment with antihistamines. Due to the potentially life-threatening complications of this condition and the increasing use of anticonvulsants in the treatment of mood disorders, psychiatrists must be aware of the diagnosis and treatment of this condition.

Для цитирования: Elias Alby, Madhusoodanan Subramoniam, Pudukkadan David, Antony James T. Angioedema and maculopapular eruptions associated with carbamazepine administration.. CNS spectrums. 2006. DOI: 10.1017/s1092852900014474.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.